상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 37, No. 2.jpg
KCI등재 학술저널

APPROXIMATION OF ALMOST EULER-LAGRANGE QUADRATIC MAPPINGS BY QUADRATIC MAPPINGS

APPROXIMATION OF ALMOST EULER-LAGRANGE QUADRATIC MAPPINGS BY QUADRATIC MAPPINGS

For any fixed integers k, l with kl(l − 1) ̸= 0, we establish the generalized Hyers-Ulam stability of an Euler-Lagrange quadratic functional equation

1. Introduction

2. Stability of (1.5) in Banach spaces

3. Stability of (1.5) in non-Archimedean spaces

References

로딩중